About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 637314, 5 pages
http://dx.doi.org/10.1155/2013/637314
Research Article

Double Points Local Hardy-Littlewood Maximal Operator

Mathematics Science College, Harbin Normal University, Harbin 150025, China

Received 3 July 2013; Accepted 7 November 2013

Academic Editor: Ademir Fernando Pazoto

Copyright © 2013 Futao Song and Na Ju. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A double points local Hardy-Littlewood maximal operator is defined and investigated in Euclidean spaces. It is proved that is bounded on when and from to with weight function , the class of double points local weights which is larger than the Muckenhoupt class and the local weights defined by Lin and Stempak.